RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 1995, Volume 59, Issue 5, Pages 173–196 (Mi izv47)  

This article is cited in 5 scientific papers (total in 5 papers)

On the asymptotics of the solution to the three-dimensional problem of flow far from streamlined bodies

L. I. Sazonov


Abstract: In this paper a new presentation is given of known results about the asymptotics of the flow problem. The question of the construction of higher terms of the asymptotics is studied.

Full text: PDF file (1451 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 1995, 59:5, 1051–1075

Bibliographic databases:

MSC: 76D05, 35B40, 35Q10
Received: 08.07.1994

Citation: L. I. Sazonov, “On the asymptotics of the solution to the three-dimensional problem of flow far from streamlined bodies”, Izv. RAN. Ser. Mat., 59:5 (1995), 173–196; Izv. Math., 59:5 (1995), 1051–1075

Citation in format AMSBIB
\Bibitem{Saz95}
\by L.~I.~Sazonov
\paper On the asymptotics of the solution to the three-dimensional problem of flow far from streamlined bodies
\jour Izv. RAN. Ser. Mat.
\yr 1995
\vol 59
\issue 5
\pages 173--196
\mathnet{http://mi.mathnet.ru/izv47}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1360640}
\zmath{https://zbmath.org/?q=an:0922.76102}
\transl
\jour Izv. Math.
\yr 1995
\vol 59
\issue 5
\pages 1051--1075
\crossref{https://doi.org/10.1070/IM1995v059n05ABEH000047}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995UH54100010}


Linking options:
  • http://mi.mathnet.ru/eng/izv47
  • http://mi.mathnet.ru/eng/izv/v59/i5/p173

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Paul Deuring, “Exterior Stationary Navier–Stokes Flows in 3D with Nonzero Velocity at Infinity: Asymptotic Behavior of the Second Derivatives of the Velocity”, Communications in Partial Differential Equations, 30:7 (2005), 987  crossref
    2. L. I. Sazonov, “The three-dimensional stationary flow problem at small Reynolds numbers”, Izv. Math., 75:6 (2011), 1185–1214  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    3. L. I. Sazonov, “O suschestvovanii perekhodov mezhdu statsionarnymi rezhimami zadachi obtekaniya”, Vladikavk. matem. zhurn., 13:4 (2011), 60–69  mathnet
    4. Deuring P., Kracmar S., Necasova S., “On Pointwise Decay of Linearized Stationary Incompressible Viscous Flow Around Rotating and Translating Bodies”, SIAM J. Math. Anal., 43:2 (2011), 705–738  crossref  mathscinet  zmath  isi
    5. L. I. Sazonov, “Existence of transitions between stationary regimes of the Navier–Stokes equations in the entire space”, Comput. Math. Math. Phys., 53:9 (2013), 1377–1390  mathnet  crossref  crossref  isi  elib  elib
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:396
    Full text:101
    References:50
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020